# SDR ORJA9682

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT 6-DEF AND 15-DEF.  AT 6-DEF REPINNED CONNECTOR.  OPS CHECK NORMAL.  AT 15-DEF REPAIRED WIRE BY SPLICE.  OPS CHECK NORMAL.  (X)
